MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-33-120U
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"after deployment of contralateral gate, the proximal clasp was attempted to be released.While trying to manipulate the gray lock, it would not move in any fashion.Multiple attempts were made to unlock the proximal clasp.With the gray lock unable to be successfully turned, the wings of the black release grip were bent and broken off of the device to make it as flush as possible.After this was done, the release grip was retracted and proximal clasp released successfully." patient outcome: "there was no patient injury.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24669503
Report Number2247858-2026-00040
Device Sequence Number13068179
Product Code MIH
UDI-Device Identifier00843576152540
UDI-Public00843576152540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-B2-33-120U
Device Lot Number2405090247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale